| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported needle leaking from top of the needle where safety mechanism slides.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set was unconfirmed because the problem could not be reproduced.The product returned for evaluation was 20ga x 0.75¿ miniloc safety infusion set with y-site.The sample was received with a needleless injection cap attached to the proximal luer adapter.Light usage residues were observed.The safety mechanism was not engaged.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained pressurization of the sample.Microscopic inspection of the sample did not reveal any evidence of current or previous leakage.No leakage or evidence of previous leakage was discovered during evaluation of the returned sample.Consequently, this complaint is unconfirmed at this time.